# SDR SWIA201335725

- Difficulty date: December 21, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 27,528 hours, 22,937 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SEVERAL UNCOMMANDED RUDDER MOVEMENTS.  FLT 6256 INSTALLED NR 2 AHRS DUE TO SLIGHT UNCOMMANDED RUDDER MOVEMENTS.  PN 622-9815-904, SN ON D09D & SN OFF 1BKCB.
